# SDR SIMA20130604008

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 27,061 hours, 23,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE FORWARD EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.   R & R THE LIGHT AND NR 1 EMERGENCY LIGHT BATTERY CHARGER IAW MM 33-50-04.  CHARGER BATTERY, PN: BA5-0933-901, SN: C01494.  THE OPS CHECK WAS GOOD IAW MM 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
